The Annals of Mathematical Statistics

Joint Asymptotic Distribution of the Estimated Regression Function at a Finite Number of Distinct Points

Eugene F. Schuster

Full-text: Open access

Abstract

As an approximation to the regression function $m$ of $Y$ on $X$ based upon empirical data, E. A. Nadaraya and G. S. Watson have studied estimates of $m$ of the form $m_n(x) = \sum Y_ik((x - X_i)/a_n)/\sum k((x - X_i)/a_n)$. For distinct points $x_1, \cdots, x_k$, we establish conditions under which $(na_n)^{\frac{1}{2}}(m_n(x_1) - m(x_1), \cdots, m_n(x_k) - m(x_k))$ is asymptotically multivariate normal.

Article information

Source
Ann. Math. Statist., Volume 43, Number 1 (1972), 84-88.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177692703

Digital Object Identifier
doi:10.1214/aoms/1177692703

Mathematical Reviews number (MathSciNet)
MR301845

Zentralblatt MATH identifier
0248.62027

JSTOR
links.jstor.org

Citation

Schuster, Eugene F. Joint Asymptotic Distribution of the Estimated Regression Function at a Finite Number of Distinct Points. Ann. Math. Statist. 43 (1972), no. 1, 84--88. doi:10.1214/aoms/1177692703. https://projecteuclid.org/euclid.aoms/1177692703


Export citation